# SDR ABXA9701204

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234092
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 78-07-05, FOUND MAIN FRAME CRACKED STA 737R.  REPAIRED IAW ABX REA D953-19790-MR.
